# SDR 95ZZZZ168

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 640
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FLOOR SUPPORT 'Z' ANGLE JUST AFT OF STATION 640 HAS CORROSION RBL 15 TO LBL 15.  REMOVED COROSION PER SRM 51-10-6.  CUT OUT DAMAGE 2 CHANNELS 15 LBL AND 15 RBL.  INSTALLED ANGLE REPAIRS PER SRM 51-40-3 8 INCHES BY 1 INCH BY 1 INCH .050 5 EACH.  INSTALL SPLICE PLATE WITH ANCHOR NUTS.  TOTAL CYCLES 29,577.
